American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58F25) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 59 found      Go to page: 1 2

[1] Sérgio R. Fenley. Foliations with good geometry. J. Amer. Math. Soc. 12 (1999) 619-676. MR 1674739.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] R. N. Cruz and K. A. de Rezende. Cycle rank of Lyapunov graphs and the genera of manifolds. Proc. Amer. Math. Soc. 126 (1998) 3715-3720. MR 1618654.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Christian C. Fenske. An index for periodic orbits of local semidynamical systems. Trans. Amer. Math. Soc. 350 (1998) 4973-4991. MR 1458322.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Sérgio R. Fenley. Local and global properties of limit sets of foliations of quasigeodesic Anosov flows. Trans. Amer. Math. Soc. 350 (1998) 3923-3941. MR 1432199.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Anders Linnér. Curve-straightening and the Palais-Smale condition. Trans. Amer. Math. Soc. 350 (1998) 3743-3765. MR 1432203.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Houhong Fan. Self-duality operators on odd dimensional manifolds. Trans. Amer. Math. Soc. 350 (1998) 3673-3706. MR 1422603.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Jianhong Wu and Xiao-Qiang Zhao. Permanence and convergence in multi-species competition systems with delay. Proc. Amer. Math. Soc. 126 (1998) 1709-1714. MR 1458271.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Michael C. Sullivan. Invariants of twist-wise flow equivalence. Electron. Res. Announc. Amer. Math. Soc. 3 (1997) 126-130. MR 1487203.
Abstract, references, and article information   
View Article: PDF

[9] Sol Schwartzman. Poincaré flows. Proc. Amer. Math. Soc. 125 (1997) 2493-2500. MR 1415369.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Fritz Colonius and Wolfgang Kliemann. The Morse spectrum of linear flows on vector bundles. Trans. Amer. Math. Soc. 348 (1996) 4355-4388. MR 1329532.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Fritz Colonius and Wolfgang Kliemann. The Lyapunov spectrum of families of time-varying matrices. Trans. Amer. Math. Soc. 348 (1996) 4389-4408. MR 1329531.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Houhong Fan. Half De Rham complexes and line fields on odd-dimensional manifolds. Trans. Amer. Math. Soc. 348 (1996) 2947-2982. MR 1357879.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] H. B. Keynes, N. G. Markley and M. Sears. On close to linear cocycles. Proc. Amer. Math. Soc. 124 (1996) 1923-1931. MR 1307537.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Henry L. Kurland. Intersection pairings on Conley indices. Memoirs of the AMS 119 (1996) MR 1327211.
Book volume table of contents   

[15] Robert W. Ghrist. Flows on $S^3$ supporting all links as orbits. Electron. Res. Announc. Amer. Math. Soc. 1 (1995) 91-97. MR 1350685.
Abstract, references, and article information   
View Article: PDF

[16] James S. Wolper. The Riccati flow and singularities of Schubert varieties . Proc. Amer. Math. Soc. 123 (1995) 703-709. MR 1221729.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Maria Lúcia Alvarenga Peixoto and Charles Chapman Pugh. The planar closing lemma for chain recurrence . Trans. Amer. Math. Soc. 341 (1994) 173-192. MR 1107028.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] K. A. de Rezende and R. D. Franzosa. Lyapunov graphs and flows on surfaces . Trans. Amer. Math. Soc. 340 (1993) 767-784. MR 1127155.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Diego Benardete and John Mitchell. Asymptotic homotopy cycles for flows and $\Pi \sb 1$ de Rham theory . Trans. Amer. Math. Soc. 338 (1993) 495-535. MR 1093216.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Christopher McCord and Konstantin Mischaikow. Connected simple systems, transition matrices, and heteroclinic bifurcations . Trans. Amer. Math. Soc. 333 (1992) 397-422. MR 1059711.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Mark Pollicott. Rotation sets for homeomorphisms and homology . Trans. Amer. Math. Soc. 331 (1992) 881-894. MR 1094554.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Christopher McCord. Poincar\'e-Lefschetz duality for the homology Conley index . Trans. Amer. Math. Soc. 329 (1992) 233-252. MR 1036005.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Dieter H. Mayer. The thermodynamic formalism approach to Selberg's zeta function for ${\text{PSL}}\left( {2,\mathbf{Z}} \right)$. Bull. Amer. Math. Soc. 25 (1991) 55-60. MR 1080004.
Abstract, references, and article information   
View Article: PDF

[24] Michal Fečkan. Asymptotic behavior of stable manifolds . Proc. Amer. Math. Soc. 111 (1991) 585-593. MR 1037207.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Harold E. Benzinger. Plane autonomous systems with rational vector fields . Trans. Amer. Math. Soc. 326 (1991) 465-483. MR 992604.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Brian A. Coomes. Polynomial flows on ${\bf C}\sp n$ . Trans. Amer. Math. Soc. 320 (1990) 493-506. MR 998353.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] H. I. Freedman and P. Moson. Persistence definitions and their connections . Proc. Amer. Math. Soc. 109 (1990) 1025-1033. MR 1012928.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Thierry Fack and Xiaolu Wang. The $C\sp *$-algebras of Reeb foliations are not AF-embeddable . Proc. Amer. Math. Soc. 108 (1990) 941-946. MR 1002156.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Romeo F. Thomas. Topological entropy of fixed-point free flows . Trans. Amer. Math. Soc. 319 (1990) 601-618. MR 1010414.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Marian Mrozek. Leray functor and cohomological Conley index for discrete dynamical systems . Trans. Amer. Math. Soc. 318 (1990) 149-178. MR 968888.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 59 found      Go to page: 1 2